MENU

You are here

Publications

Export 1770 results:
Filters: Filter is   [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Romor F, Tezzele M, Rozza G. ATHENA: Advanced Techniques for High dimensional parameter spaces to Enhance Numerical Analysis. Software Impacts. 2021 ;10:100133.
Ancona F, Coclite GM. On the attainable set for Temple class systems with boundary controls. SIAM J. Control Optim. 43 (2005) 2166-2190 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1581
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Rafiei S, Noroozi B, Heltai L, Haghi AK. An authenticated theoretical modeling of electrified fluid jet in core–shell nanofibers production. JOURNAL OF INDUSTRIAL TEXTILES. 2018 ;47:1791–1811.
Dal Maso G, Frankowska H. Autonomous integral functionals with discontinous nonconvex integrands: Lipschitz regularity of mimimizers, DuBois-Reymond necessary conditions and Hamilton-Jacobi equations. Applied Math.Optim. 48 (2003), no.1, p.39-66 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1625
Fonda A, Gidoni P. An avoiding cones condition for the Poincaré–Birkhoff Theorem. Journal of Differential Equations [Internet]. 2017 ;262:1064 - 1084. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616303278
Gui C, Malchiodi A, Xu H, Yang P. Axial symmetry of some steady state solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 139 (2011), 1023-1032 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4100
B
Rozza G, Hess MW, Stabile G, Tezzele M, Ballarin F. Basic ideas and tools for projection-based model reduction of parametric partial differential equations. In: Model Order Reduction, Volume 2 Snapshot-Based Methods and Algorithms. Model Order Reduction, Volume 2 Snapshot-Based Methods and Algorithms. Berlin, Boston: De Gruyter; 2020. pp. 1 - 47. Available from: https://www.degruyter.com/view/book/9783110671490/10.1515/9783110671490-001.xml
L. da Veiga B, Brezzi F, Cangiani A, Manzini G, Marini LD, Russo A. Basic principles of virtual element methods. Math. Models Methods Appl. Sci. [Internet]. 2013 ;23:199–214. Available from: https://doi.org/10.1142/S0218202512500492
Antonini P, Azzali S, Skandalis G. The Baum–Connes conjecture localised at the unit element of a discrete group. ArXiv e-prints. 2018 .
Stabile G, Rosic B. Bayesian identification of a projection-based reduced order model for computational fluid dynamics. Computers & Fluids. 2020 ;201:104477.
Buonomo B, Marca RDella, Sharbayta SSintayehu. A behavioral change model to assess vaccination-induced relaxation of social distancing during an epidemic. Journal of Biological Systems [Internet]. 2022 ;30(01):1-25. Available from: https://doi.org/10.1142/S0218339022500085
Conti R, Madabhushi GSP, Viggiani GMB. On the behaviour of flexible retaining walls under seismic actions. Geotechnique, Volume 62, Issue 12, December 2012, Pages 1081-1094 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6933
Gigli N, Pasqualetto E. Behaviour of the reference measure on RCD spaces under charts.; 2016.
Gigli N, Tamanini L. Benamou–Brenier and duality formulas for the entropic cost on RCD*(K,N) spaces. Probability Theory and Related Fields [Internet]. 2019 . Available from: https://doi.org/10.1007/s00440-019-00909-1
Saswati R, Heltai L, Costanzo F. Benchmarking the Immersed Finite Element Method for Fluid-Structure Interaction Problems. Computers and Mathematics with Applications 69 (2015) 1167–1188. 2015 .
Berti M, Maspero A, Ventura P. Benjamin-Feir instability of Stokes waves. RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI. 2022 ;33:399-412.
Berti M, Maspero A, Ventura P. Benjamin-Feir Instability of Stokes Waves in Finite Depth. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 2023 ;247:91.
Berti M, Bolle P. Bifurcation of free vibrations for completely resonant wave equations. Boll. Unione Mat. Ital. Sez. B 7 (2004) 519-528 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2245
Falqui G, Magri F, Pedroni M. A bihamiltonian approach to separation of variables in mechanics. In: Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. Proceedings of the workshop on nonlinearity, integrability and all that : twenty years after NEEDS \\\'79, Lecce, Italy, July 1 - 10, 1999 / ed. by M. Boiti. - Singapore : World Scientific, 2000. - p. 258-266. World Scientific; 1999. Available from: http://hdl.handle.net/1963/3222
Falqui G, Magri F, Pedroni M. Bihamiltonian geometry and separation of variables for Toda lattices. J. Nonlinear Math. Phys. 8 (2001), suppl., 118-127 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1354
Dubrovin B, Youjin Z. Bihamiltonian Hierarchies in 2D Topological Field Theory At One-Loop Approximation. Comm. Math. Phys. 198 (1998) 311-361 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3696
Falqui G, Magri F, Pedroni M, Zubelli JP. A bi-Hamiltonian theory for stationary KDV flows and their separability. Regul. Chaotic Dyn. 5 (2000), no. 1, 33-52 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1352
Bertola M. Bilinear semiclassical moment functionals and their integral representation. J. Approx. Theory. 2003 ;121:71–99.
DeSimone A, Alouges F, Lefebvre A. Biological Fluid Dynamics, Non-linear Partial Differential Equations. In: Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. ; 2009. Available from: http://hdl.handle.net/1963/2630

Pages

Sign in